W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231010A |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
12/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2023, a patient underwent endovascular treatment of an abdominal aortic aneurysm and a right iliac aneurysm using gore® excluder® iliac branch endoprostheses, gore® excluder® aaa endoprostheses, and gore® excluder® conformable aaa endoprosthesis.During the treatment, an internal iliac component (iic) was difficult to be advanced into a right internal iliac artery.During attempts to advance the iic, an iliac branch component (ibc) was moved and the physician decided not to implant the iic.The right internal iliac artery was coil embolized.After the gore® excluder® conformable aaa endoprosthesis and a contralateral leg component as a left leg were implanted, a contralateral leg component as a bridging device and an iliac extender component were implanted to extend to a right external iliac artery.An angiography revealed a delay flow with an inserted dryseal sheath.An angiography using a surf flow needle revealed no delay flow.No further treatment was required.The patient tolerated the procedure.On december 23, 2023, the patient had buttock pain.A possible claudication was reported.A post-operative examination showed no issues with the distal blood flow.The physician decided to monitor it.The physician stated that regarding the buttock pain although there was stenosis, the flow was patent, and the blood flow was confirmed by a doppler examination, so he did not think there was ischemia.He will make careful decisions later, such as expanding the device if necessary.
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified that the lot met all pre-release specifications.Code d12: according to the gore® excluder® iliac branch endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: improper component placement, occlusion.Emdr section h6, codes c19, updated to reflect results of investigation.